# SDR MK1Y20201202002

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1043, STR 2L-STR 2R.  DURING CONVERSION WORK, THE SATCOM ANTENNA HAS BEEN DEACTIVATED AND REMOVED FROM THE AIRCRAFT, PER CUSTOMER REQUEST.  BURNT OUT FUSELAGE SKIN HAS BEEN FOUND AFTER THE REMOVAL.
